melissaw72

Member
  • Content count

    39776
  • Joined

  • Last visited

About melissaw72

  • Rank
    My mind works like lightning. One brilliant flash and it's
  • Birthday 08/27/72

Profile Information

  • Gender
    female
  • Location
    USA

Recent Profile Visitors

13320 profile views
  1. I'm also on Klonopin, 0.5 mg 3x/day, and I've been on this dose for awhile now. And it definitely helps with anxiety, as well as agitation and irritableness.
  2. I agree with @jt07 ... best by shot. Also, FWIW ... My stomach doesn't have the intrinsic factor, which is needed to absorb B12, and any B12 supplements (pill kinds) won't absorb no matter what. Which is why I need the shot, because it goes directly in my muscle, and doesn't involve my stomach.
  3. My delusions started out of the blue. I had been under extreme stress, and I was home one day and "someone" thought to me and I answered the question out loud. Then I realized no one was there. And that was when things started. Eventually the voices became audible, and right after I became delusional. I didn't tell pdoc at that time, and when I switched pdocs, I didn't even tell him for a few years. When I had finally had it with stuff, I admitted it to pdoc, got put on meds, etc. The thing that I didn't realize at the time, was that because I didn't get early treatment, it was harder to get treated for everything going on. If I'd told pdoc about it earlier on, I might be in a different place now than I currently am. Had I got treated right away, I think that the voices and everything would not be ingrained like they are now. I agree with @aura that you might want to bring this up with you tdoc.
  4. I used to be on Beyaz, and I didn't have mood problems other than what I already was having. It didn't destabilize my mood.
  5. I started this topic because it was what helped me. I just put it out there, like a FWIW, is all. It wasn't a recommendation to anyone. I started a new post to write it. I also said that it is 1 hour long, but that after a little while you'd get the idea. I also didn't say anyone had to listen to it. Like I was saying, I just put it out there. Apologies. I should have included "for me" ... that was my fault. I'm sorry for that. And like I was saying above about it taking an hour to listen to, I specifically said: It did help me to listen to it. It might not for everyone, but it did for me. YMMV.
  6. Klonopin since 1995, xanax since 2001. Doses frequently changed ... actually it depended on the DR as to what they wanted to do.
  7. @The Hitcher Good luck with everything in the hospital ... I hope it all works out for you!
  8. I did and am currently doing fine on it. I didn't have any side effects, but seeing that you have panic and anxiety disorders, IMO you should be careful to watch out for increased panic and anxiety. Wellbutrin can do that to some people. It didn't effect my eating. I think it is possible that wellbutrin can help with a return of interest with things, but YMMV on that. Personally I am on IR and that kind works best for me. When I was on SR, it didn't do anything for me. Again though, YMMV.
  9. Idk the answer to this. I really don't know much about it, so I looked it up, and found this: http://www.drugsdb.com/rx/lamictal/lamictal-drug-interactions/ I hope this helps!
  10. Me too. I can empathize with what you are dealing with. Falling asleep is 99% fine for me, but waking up a couple hours after, then in chunks of sleep, each time waking up. I wish I could sleep a full night!
  11. When my pdoc was looking into for me, I could stay on meds ... it was my diagnosis that made all the difference. I couldn't have the infusions because of my Dx of SZA. I'm not sure which other diagnoses that restrict you/allow you to have the infusions done.
  12. IIRC, it didn't effect my BP (I was not SZA back then) ... I might have felt a little revved up, but not enough that it sticks out in my mind. I had gotten a steroid shot for sciatica.
  13. Something to think about is that not everyone gets the side effects you hear about and that the DR tells you about. I'm currently on wellbutrin, and I had no side effects except that it helped me so much in keeping me awake and not groggy all day, and always falling asleep. I mean some people do have side effects, and some people have to be careful if they have mania/anxiety (wellbutrin can make some people's mania/anxiety worse), but overall IMO it is a good med. I hope you get an appt this week. If none are available I'd ask about going on a cancellation list, and/or you calling the office every day to see if there are any cancellations. Sleep well!
  14. No problem July is a ways away ... could you get an earlier appt? I'd really consider that, especially since you seem to be (from what you write) getting worse. It would really suck if you got more worse by July ... IMO it is easier to treat when you can nip it in the bud. Why would your pdoc be mad about not adding the wellbutrin? Was it prescribed and you didn't start it? Why did he want you off of effexor? (Idk much about effexor, other than to ask why he wanted you off of it). I'm sorry if I missed this, but do you have other dx as well?